Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Footnote to the Titchmarsh-Linnik divisor problem


Author: H. Halberstam
Journal: Proc. Amer. Math. Soc. 18 (1967), 187-188
MSC: Primary 10.42; Secondary 10.64
MathSciNet review: 0204379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ju. V. Linnik, The dispersion method in binary additive problems, Translated by S. Schuur, American Mathematical Society, Providence, R.I., 1963. MR 0168543
  • [2] E. C. Titchmarsh, Rend, di Palermo 54 (1931), 414-429.
  • [3] E. Bombieri, On the large sieve, Mathematika 12 (1965), 201–225. MR 0197425
  • [4] Karl Prachar, Primzahlverteilung, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0087685
  • [5] T. Estermann, J. London Math. Soc. 6 (1931), 250-251.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.42, 10.64

Retrieve articles in all journals with MSC: 10.42, 10.64


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204379-6
Article copyright: © Copyright 1967 American Mathematical Society